A characteristic property of orthogonal pencils of coaxal circles from the standpoint of conformal mapping
Annales Polonici Mathematici, Tome 31 (1975) no. 2, pp. 171-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_31_2_171_177,
author = {Hiroshi Haruki},
title = {A characteristic property of orthogonal pencils of coaxal circles from the standpoint of conformal mapping},
journal = {Annales Polonici Mathematici},
pages = {171--177},
year = {1975},
volume = {31},
number = {2},
doi = {10.4064/ap-31-2-171-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-171-177/}
}
TY - JOUR AU - Hiroshi Haruki TI - A characteristic property of orthogonal pencils of coaxal circles from the standpoint of conformal mapping JO - Annales Polonici Mathematici PY - 1975 SP - 171 EP - 177 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-171-177/ DO - 10.4064/ap-31-2-171-177 LA - en ID - 10_4064_ap_31_2_171_177 ER -
%0 Journal Article %A Hiroshi Haruki %T A characteristic property of orthogonal pencils of coaxal circles from the standpoint of conformal mapping %J Annales Polonici Mathematici %D 1975 %P 171-177 %V 31 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-31-2-171-177/ %R 10.4064/ap-31-2-171-177 %G en %F 10_4064_ap_31_2_171_177
Hiroshi Haruki. A characteristic property of orthogonal pencils of coaxal circles from the standpoint of conformal mapping. Annales Polonici Mathematici, Tome 31 (1975) no. 2, pp. 171-177. doi: 10.4064/ap-31-2-171-177
Cité par Sources :